Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of unions of two star-shaped sets


Authors: C. F. Koch and J. M. Marr
Journal: Proc. Amer. Math. Soc. 17 (1966), 1341-1343
MSC: Primary 52.30
MathSciNet review: 0200790
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200790-7
Article copyright: © Copyright 1966 American Mathematical Society